# SDR DXTA200500732

- Difficulty date: May 18, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 3,554 hours, 2,199 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215671
- Part serial: 0902
- Condition: Worn
- Location: Nr 3
- Part time: 1,628 hours, 1,004 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES FEEL SOFTER THAN NORMAL CE750 APPLICATION WHEN AIRCRAFT IS STOPPED GRADUALLY HIGH FREQUENCY VIBRATION OCCURS.  FOUND NR 3 BRAKE ASSEMBLY WORN TO LIMITS.  REMOVED OLD BRAKE.  INSTALLED EXCHANGE BRAKE.  BLED BRAKE.  PERFORMED ANTI-SKID FUNCTIONAL TEST.  TEST GOOD.  TAXI CHECK GOOD.  WORK DONE IAW CITATION 750 MM, CHAPTER 32-42-01, AND BF GOODRICH COMPONENT MM CHAPTER 32-46-47.
